MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH & PROBE COVER; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH & PROBE COVER; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported issue with 3 fr introducer upon insertion.From placer "i saved because it felt funny pushing it through the tissue, and when i broke the gray part it looked frayed¿.The event did not involve an urgent situation, the wire did not break or retain in the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath is confirmed and was determined to be use related.The product returned for evaluation was one 3.5 fr microintroducer.The returned product sample was evaluated and the tip of the sheath was observed to be damaged.The following observations were noted during the sample evaluation: ¿ usage residue was seen on the sample ¿ buckling of the edges of the sheath were present ¿ the sheath and dilator were bent near the distal end the shape, location, and extent of the damage observed on the returned sample suggest that the microintroducer sheath was most likely damaged due to excessive insertion force, an inadequate skin nick, and/or a steep insertion angle.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH & PROBE COVER
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19355261
Report Number3006260740-2024-02473
Device Sequence Number7466635
Product Code PND
UDI-Device Identifier00801741153983
UDI-Public(01)00801741153983
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue NumberS4153108BD
Device Lot NumberREHY3303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown